MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD PETITE MPJ VLC RIGHT GRIDLOCK PLATE; BONE PLATE

TRILLIANT SURGICAL, LTD PETITE MPJ VLC RIGHT GRIDLOCK PLATE; BONE PLATE
Model Number 300-52-004
Health Effect - Clinical Code Pain (1994)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient came into the surgeon's office experiencing pain and irritation around the surgical site.After the surgeon x-rayed the site, it was visible that the (b)(4) petite mpj plate and the interfrag screw (b)(4) were broken in the patient.The surgeon removed the (b)(4) plate and associated screws.Since a fusion had not occurred, the surgeon utilized a silastic implant on the mpj.Trilliant's sales representative at the removal case, noted that the surgeon stated the proximal phalanx was a bit "soft" when he was inserting the silastic implant.Trilliant's sales representative stated that the (b)(4) plate and screws were inserted approximately eight months ago, although he is checking with the facility to confirm the date of implantation.The (b)(4) plate and screws will be returned to trilliant surgical for review.

Brand Name
PETITE MPJ VLC RIGHT GRIDLOCK PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
727 n. shepherd dr.
suite 100
houston TX 77007
MDR Report Key7239799
Report Number3007420745-2018-00002
Device Sequence Number1222659
Product Code HRS
UDI-Device Identifier00812926025353
UDI-Public(01)00812926025353(10)TSL002992
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K123525
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number300-52-004
Device Catalogue Number300-52-004
Device Lot NumberTSL002992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2018
Initial Report FDA Received Date02/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;